# SDR DXTA2025081104525

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N184QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70163
- Aircraft time: 1,451 hours, 493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 340020
- Part serial: 012925
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK IF THE EMERGENCY LIGHTS, NO EMER LIGHTS IN STATUS EUCAS ILLUMINATED. WE RAN THE APU TO CHARGE THE BATTIERS PER MAINTENANCE REQUEST FOR MORE THAN INE HOUR WITH NO STATUS CHANGE. A FULL POWER CYCLE WAS ALSO ACCOMPISHED WITH SIMILAR RESULTS. ALL INTERIOR AND EXTERIOR EMERGENCY LIGHTS APPEAR TO WORK. ARRIVED AND GAINED ACCESS TO AC. REMOVED NR 1 EMERGENCY LIGHT POWER SUPPLYDUE TO INOP, AND INSTALLED NEW #1 EMERGENCY LIGHT POWER SUPPLY . CLOSED ACCESS. ALLOWED TIME FOR POWER SUPPLY TO CHARGE. POWER SUPPLY IS CHARGED. PERFORMED OPS CHECK. OPS CHECK SATISFACTORY. ALL WORK DONE IAW AMM BD700-A-J33-53-09-00AAA. 09AUG2025
